# SDR REXA2017040200423

- Difficulty date: April 2, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 23,186 hours, 15,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE AND ASH COMING FROM AIR DUCT GASPER IN COCKPIT. TURNED LEFT PACK OFF DURING ARRIVAL. ODOR AND ASH STOPPED. R & R THE LT ACM IAW AMM 21-51-08, OPS & LEAK CHECKED GOOD IAW AMM 21-51-00.
